Alert archive / Indiana / Tornado Warnings in 2006

Tornado Warning 8, NWS Northern Indiana

June 22, 2006Grant County, Huntington County, Wells County, Indiana

NWS Northern Indiana issued this tornado warning at Jun 22, 2006, 1:52 PM EDT for Grant County, Huntington County, Wells County, Indiana. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2006, 1:52 PM EDT (17:52 UTC)
Expired
Jun 22, 2006, 2:30 PM EDT
In force
38 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Grant County, IN, Huntington County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 78 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 2:06 PM EDTTSTM WND DMG10 Ssw Warren, IN6 SEMIS BLOWN OVER
Jun 22, 2:06 PM EDTTSTM WND DMG4 W Warren, IN6 SEMIS BLOWN OVER
Jun 22, 2:11 PM EDTHAIL 12 N Warren, IN2 MI. NORTH OF WARREN, INTERSECTION OF I69 AND INDIANA 5.
Jun 22, 2:15 PM EDTTSTM WND DMG10 Sw Bluffton, INTREES, POWERLINES AND LIMBS DOWN CITYWIDE
Jun 22, 2:19 PM EDTTSTM WND GST 807 Sw Bluffton, INTREES BROKEN OFF AND BENTER OVER AROUND LIBERTY CENTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 9:24 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2364 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KIWX 221752
TORIWX
INC053-069-179-221830-
/O.NEW.KIWX.TO.W.0008.060622T1752Z-060622T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
152 PM EDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN GRANT COUNTY IN CENTRAL INDIANA
  SOUTHERN HUNTINGTON COUNTY IN NORTHEAST INDIANA
  SOUTHWESTERN WELLS COUNTY IN NORTHEAST INDIANA

* UNTIL 230 PM EDT

* AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS SEVERE STORM WAS
  LOCATED 8 MILES NORTHWEST OF VAN BUREN...OR ABOUT 9 MILES NORTH OF
  MARION...AND MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE STORM INCLUDE...
  VAN BUREN...
  WARREN...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING ONE 
INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 
MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4071 8565 4057 8566 4059 8523 4079 8524

$$
1 follow-up statement
000 
WWUS53 KIWX 221816
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
215 PM EDT THU JUN 22 2006

INC053-221825-
/O.CAN.KIWX.TO.W.0008.000000T0000Z-060622T1830Z/
GRANT IN-
215 PM EDT THU JUN 22 2006

...THE TORNADO WARNING FOR GRANT COUNTY IS CANCELLED...

AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED
OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHEAST MICHIGAN AND
NORTHWESTERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 300 PM EDT THURSDAY AFTERNOON FOR NORTHERN INDIANA.

LAT...LON 4072 8557 4067 8558 4068 8546 4058 8545
      4059 8523 4079 8524

$$

INC069-179-221830-
/O.CON.KIWX.TO.W.0008.000000T0000Z-060622T1830Z/
HUNTINGTON IN-WELLS IN-
215 PM EDT THU JUN 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR
SOUTHWESTERN WELLS AND SOUTHEASTERN HUNTINGTON COUNTIES...

AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE
STORM WAS LOCATED 6 MILES NORTHEAST OF WARREN...OR ABOUT 9 MILES WEST
OF BLUFFTON...AND MOVING EAST AT 35 MPH.

THE SEVERE STORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
THE INDICATED COUNTY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4072 8557 4067 8558 4068 8546 4058 8545
      4059 8523 4079 8524

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jun 22, 12:55 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 22, 12:55 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1255 PM EDT THU JUN 22 2006

...ANOTHER ACTIVE SVR WX DAY FROM LT MORNING INTO THIS AFTN ACRS
MUCH OF NORTHERN INDIANA AND NORTHWEST OHIO...

.AVIATION...
COMPLEX WEATHER SITUATION THIS AFTERNOON. A LINE OF STRONG TO SEVERE
THUNDERSTORMS ARE CROSSING NORTHERN INDIANA AT THIS TIME. THE MAIN
THRUST IS SOUTH OF THE TERMINALS AT THIS TIME...BUT THUNDERSTORM
DEVELOPMENT IS QUITE LIKELY AT FORT WAYNE TERMINAL. KEPT THUNDER
MENTION IN FORT WAYNE TAF. THUNDERSTORMS SHOULD BE EAST OF THE SOUTH
BEND TERMINAL BY 18Z WITH NO MORE THUNDER EXPECTED FOR THIS TAF
ISSUANCE TIME PERIOD.  CEILINGS AND VISIBILITY WILL REMAIN VFR FOR
THE MOST PART...BUT WILL DROP TO IFR VISIBILITY IN THUNDERSTORMS.

THUNDERSTORMS WILL BE EAST OF BOTH TERMINALS BY 23Z WITH VFR
CONDITIONS RETURNING ACROSS THE AREA BY THIS EVENING.  THERE MAY BE
A CHANCE OF FOG LATER TONIGHT AT BOTH TERMINALS...BUT HAVE ELECTED
TO KEEP IT OUT OF THE TERMINAL FORECASTS AT THIS TIME.

&&

.UPDATE...
ANOTHER COMPLEX MESOSCALE SITUATION DVLPG THIS AM W/UPSCALE TRENDS
NOTED IN SMALL BUT SVR FORWARD PROPAGATING MCS NOW INTO WRN IL.
LARGER SCALE SYNOPTIC SETUP REMAINS RELATIVELY UNCHANGED W/STEEP MID
LVL LAPSE RATE PLUME STILL IN PLACE ACRS MIDWEST/GREAT LAKES OVERTOP
SEASONABLY MOIST BNDRY LYR. QUASI-STATIONARY FNTL BNDRY EXTENDS FM
CNTRL LK HURON BACK SW INTO WK SFC FNTL WAVE ANALYZED OVR NE MO AS A
REFLECTION OF ROBUST MCV ACRS NE KS SPAWNED FM LAST NIGHTS CONVN.

AIRMASS DOWNSTREAM OF IL ACTIVITY WILL HEAT RAPIDLY THIS MORNING
UNDERNEATH THIN CIRRUS SHIELD AND WARM START. GIVEN WELL DVLPD COLD
POOL IN PLACE AND DEEP...UNIDIRECTIONAL SHEAR XPC THIS CLUSTER WILL
CONT TO INTENSIFY AS IT GRAVITATES EWD ACRS THE REMAINDER OF IL
THROUGH THIS MORNING. THUS XPC ANOTHER OUTBREAK OF SEVERE
THUNDERSTORMS POSSIBLE ACRS IN/OH PORTIONS OF CWA BY LT MORNING INTO
MID AFTN. WILL UPDATE RELEVANT PRODUCTS AS NEEDED.

&&

.PREV DISCUSSION...

SHORT TERM...
TODAY AND TONIGHT.

HAVE GONE WITH A BLEND OF THE RUC40 AND 00Z NAM-WRF FOR THIS FCST
PACKAGE.

A COUPLE OF COLD FRONTS WILL AFFECT THE REGION OVER THE NEXT 24
HOURS.

AT 08Z...THE FIRST COLD FRONT THAT WILL AFFECT THE REGION WAS
LOCATED FROM SE ONTARIO...ACRS NRN MICHIGAN...THEN INTO FAR SE
WISCONSIN.  THIS FRONT WILL MOVE SLOWLY EAST TODAY...BEING LOCATED
FROM ABOUT DETROIT...TO GOSHEN...IN...TO KANKAKEE IL BY 18Z...THEN
FROM NEAR CLEVELAND...TO CNTRL INDIANA...THEN INTO CNTRL ILLINOIS BY
00Z THIS EVENING.  THE ATMOSPHERE AHEAD OF THIS FRONT REMAINS QUITE
UNSTABLE AS EXHIBITED BY CURRENT MUCAPES OF 1000 J/KG TO 2000 J/KG.
AS THE FRONT MOVES ACRS THE REGION...A WEAK S/WV WILL APCH FROM THE
SOUTHWEST...MOVING ACRS THE FCST AREA BETWEEN 18Z AND 00Z.  ALTHOUGH
LOW LVL CONVERGENCE ALONG AND AHEAD OF THE FRONT WILL BE FAIRLY
WEAK...THE S/WV AND THE VERY UNSTABLE AIR MASS (SBCAPES NEAR LIMA
OHIO ARE FORECAST TO BE NEAR 3000 J/KG THIS AFTN) WILL BE ENOUGH TO
KICK OF SHOWERS AND THUNDERSTORMS.  THERE IS SOME CONCERN THAT THE
SHOWER AND THUNDERSTORM THREAT MAY END ACRS THE FAR NW CWFA THIS
AFTN AS DRIER AIR FROM 925 MB TO 850 MB MOVES INTO THIS AREA.  DO
NOT HAVE THE CONFIDENCE TO GO DRY JUST YET...SO WILL LAYER POPS FROM
20 PERCENT FAR NW TO 50 PERCENT SE.  THIS WILL ALLOW DAY SHIFT TO
FINE TUNE FCST.  HIGHS TODAY WILL RANGE FROM AROUND 80 ALONG THE
LAKE MICHIGAN SHORELINE TO THE UPPER 80S ACRS THE SOUTH AND
SOUTHEAST.

FOR TONIGHT...FIRST COLD FRONT WILL SLOWLY SAG SOUTH.  ANOTHER COLD
FRONT WILL APCH THE REGION FROM THE NORTHWEST...MOVING INTO THE FCST
AREA AFTER 06Z...AND THEN INTO THE SRN CWFA BY FRIDAY MORNING.
SHOWERS AND THUNDERSTORMS SHOULD STILL BE ONGOING ALONG AND AHEAD OF
THE FIRST COLD FRONT THIS EVENING...WHILE NOT MUCH IS EXPECTED IN
THE WAY OF PCPN AHEAD OF THE NEXT FRONT.  WILL LAYER POPS FROM 20
PERCENT NORTH TO 50 SOUTH FOR THE EVENING HOURS...THEN JUST A 30
PERCENT CHC IN THE FAR SOUTH AFTER MIDNIGHT.  DRIER AIR WILL SLOWLY
FILTER INTO THE REGION.  LOWS TONIGHT WILL RANGE FROM THE LOWER TO
MID 60S.

LONG TERM...
THE CURRENT FORECAST FOR THE FRIDAY THROUGH NEXT WEDNESDAY TIME
FRAME IS A DRY ONE...EXCEPT FOR THE SOUTHERN PART OF THE CWA FRIDAY
MORNING. THE GFS IS CONTINUING TO BE THE WETTEST MODEL FOR FRIDAY
AND OVER THE LAST FEW RUNS IT HAS KEPT THE MAIN PART OF THE RAIN TO
THE SOUTH. THE GFS IS JUST CREEPING SOME QPF INTO THE SOUTHERN PART
OF OUR CWA. GFS/NAM SOUNDINGS ARE SHOWING FAIRLY DEEP MOISTURE YET
FOR THE SOUTHERN PART OF THE CWA FRIDAY MORNING. SO WITH A CHANCE
THAT SOME LINGERING SHOWERS/STORMS COULD BE GOING ON INTO FRIDAY
MORNING...HAVE PUT IN A SMALL CHANCE FOR THE SOUTHERN PART OF THE
CWA WHICH COLLABORATES WELL WITH NEIGHBORING OFFICES AS WELL.
SURFACE HIGH PRESSURE THEN OVER THE AREA THROUGH NEXT WEDNESDAY. THE
GFS IS SHOWING A FRONT TO MOVE THROUGH MICHIGAN AND CANADA TO THE
NORTH NEXT TUESDAY AND TUESDAY NIGHT...BUT FOR RIGHT NOW TO HAVE NO
AFFECT ON THE CWA. THE ONLY OTHER ITEM TO NOTE IS AN UPPER LEVEL
SHORTWAVE THAT GFS IS SHOWING TO MOVE THROUGH SUNDAY NIGHT THROUGH
TUESDAY NIGHT. THIS SHORTWAVE HAS BEEN SHOWN TO BE DRY FOR OUR
CWA...SO LEFT THIS TIME FRAME DRY. WITH NO MAJOR CHANGES IN THE
PATTERN FOR THIS COMING WEEK...850MB TEMPERATURES FOR EACH AFTERNOON
ARE ROUGHLY SIMILAR. SO NO BIG RANGES IN MAX TEMPERATURES FOR FRIDAY
THROUGH WEDNESDAY...FORECASTED TO BE FAIRLY SIMILAR FROM DAY TO DAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.

&&

UPDATE...HOLSTEN
SHORT TERM/AVIATION...HICKMAN
LONG TERM...BML
Hazardous weather outlook, Jun 22, 5:21 AM EDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
521 AM EDT THU JUN 22 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-230930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
421 AM CDT THU JUN 22 2006 /521 AM EDT THU JUN 22 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION TODAY AND
TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON AND
EVENING...MAINLY ALONG AND SOUTHEAST OF A LINE FROM HILLSDALE
MICHIGAN TO GOSHEN INDIANA TO KNOX INDIANA. THE PRIMARY SEVERE
WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY MORNING FROM ALONG AND
SOUTH OF A LINE FROM LIMA OHIO TO MONTICELLO INDIANA. THUNDERSTORMS
ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEED THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-230930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
521 AM EDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING.
THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Jun 22, 1:13 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
113 PM EDT THU JUN 22 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             1 S LOGANSPORT          40.74N  86.36W
06/22/2006  M0.75 INCH       CASS               IN   EMERGENCY MNGR
Local storm report, Jun 22, 1:16 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
116 PM EDT THU JUN 22 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     TSTM WND DMG     2 SE WALTON             40.64N  86.22W
06/22/2006                   CASS               IN   EMERGENCY MNGR

            NUMEROUS LARGE TREES DOWN IN THE GALVESTON AREA.
Local storm report, Jun 22, 1:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 PM EDT THU JUN 22 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TSTM WND DMG     BUNKER HILL             40.66N  86.10W
06/22/2006                                      IN   LAW ENFORCEMENT

            STATE TROOPER HAD CAR WINDOW BROKEN OUT BY AIRBORNE
            UPROOTED SIGN.
Local storm report, Jun 22, 1:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 PM EDT THU JUN 22 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TSTM WND DMG     BUNKER HILL             40.66N  86.10W
06/22/2006                   MIAMI              IN   LAW ENFORCEMENT

            STATE TROOPER HAD CAR WINDOW BROKEN OUT BY AIRBORNE
            UPROOTED SIGN.
Local storm report, Jun 22, 1:30 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
130 PM EDT THU JUN 22 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     1 SSW BUNKER HILL       40.65N  86.11W
06/22/2006                   MIAMI              IN   TRAINED SPOTTER

            TRACTOR TRAILER BLEW OFF ROAD ON 31
Local storm report, Jun 22, 1:42 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
142 PM EDT THU JUN 22 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             PERU                    40.75N  86.07W
06/22/2006  M1.00 INCH       MIAMI              IN   EMERGENCY MNGR

            DOWNTOWN ALSO DIME SIZE HAIL 1 N

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:10 PM EDTSevere Thunderstorm WarningIWXMarshall44 min
Jun 21, 8:15 PM EDTSevere Thunderstorm WarningIWXNoble60 min
Jun 21, 8:22 PM EDTSevere Thunderstorm WarningIWXKosciusko53 min
Jun 21, 8:32 PM EDTSevere Thunderstorm WarningIWXDeKalb58 min
Jun 21, 8:46 PM EDTSevere Thunderstorm WarningIWXWhitley34 min
Jun 21, 9:09 PM EDTSevere Thunderstorm WarningIWXAllen50 min
Jun 22, 10:32 AM EDTSpecial Marine WarningIWX88 min
Jun 22, 12:10 PM EDTSevere Thunderstorm WarningIWXWhite65 min
Jun 22, 12:31 PM EDTSevere Thunderstorm WarningIWXCass, White44 min
Jun 22, 12:55 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami50 min
Jun 22, 1:15 PM EDTSevere Thunderstorm WarningIWXCass30 min
Jun 22, 1:18 PM EDTSevere Thunderstorm WarningIWXGrant, Huntington, Wabash57 min
Jun 22, 1:57 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Huntington, Wells, Whitley63 min

Nearby

Tornado Warnings in Indiana, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.